Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Unitary amicable numbers


Author: Peter Hagis
Journal: Math. Comp. 25 (1971), 915-918
MSC: Primary 10A25
MathSciNet review: 0299551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two positive integers are said to be unitary amicable if the sum of the unitary divisors of each is equal to their sum. In this paper a table of such numbers is given, and some theorems concerning them are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0299551-2
PII: S 0025-5718(1971)0299551-2
Keywords: Unitary divisors, amicable numbers, unitary amicable numbers
Article copyright: © Copyright 1971 American Mathematical Society